# SDR REXA2019010200026

- Difficulty date: January 2, 2019
- Submitted: January 14, 2019
- Operation: Air carrier
- Aircraft: N8980A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7980
- Aircraft time: 27,920 hours, 25,675 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 601R31111854
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BATHTUB FITTING IS CRACKED ON THE O/B SIDE OF LBL 9 AT FS 461, IN THE CABIN BELOW THE FLOOR. REMOVED AND REPLACED BATHTUB FITTING AT LBL 9 FS 461. IAW SRM 51-42-21.
